# SDR DALA2025121109051

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,480 hours, 2,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY PATH LIGHT AT 4A.   INSTALLED MISSING EMERGENCY LIGHT IAW AMM 33-51. OPS CHECKED GOOD. (7980888)
